# SDR CALA2015070994072

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 78,386 hours, 13,955 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS CAME ON AFTER LANDING & FAILED TO EXTINGUISH, ROW 44 LT & RT AISLES, BACK TO 4L & 4R.  CEILING & DOOR AREA LIGHTS.  ACCOMPLISHED EMER LIGHT TEST IAW MM 33-51-00.  UNABLE TO DUPLICATE FAULT.
